question-icon

What Are The Side Effects Of Prednisone?

default
Posted on Wed, 19 Oct 2016
Question: What side effects does prednisone have with a two week regiman.
I am experiencing light headeness and anixety
doctor
Answered by Dr. Dr. Klarida Papaqako (2 hours later)
Brief Answer:
Yes, can give those side effects and many others. Use it as recommended.

Detailed Answer:
Hello,

Thank you for using HCM to post your question.

I read it carefully and I understand your concern.

Prednisone may give both side effects you mentioned and also many, many others.

If used properly though, at the correct dose and if the benefits of using it outweighs the risk and side effects, those side effects can be not considered at all.
Also, depends on what you are using it for, because if you are using it for a problem that gives those symptoms, then those may not be from prednisone.

I hope I have clarified you a bit. Let me know if you need more clarifications.
Otherwise please kindly close and rate the answer.

Regards,
Dr.Papaqako
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
Answered by
Dr.
Dr. Dr. Klarida Papaqako

General & Family Physician

Practicing since :2010

Answered : 1792 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
What Are The Side Effects Of Prednisone?

Brief Answer: Yes, can give those side effects and many others. Use it as recommended. Detailed Answer: Hello, Thank you for using HCM to post your question. I read it carefully and I understand your concern. Prednisone may give both side effects you mentioned and also many, many others. If used properly though, at the correct dose and if the benefits of using it outweighs the risk and side effects, those side effects can be not considered at all. Also, depends on what you are using it for, because if you are using it for a problem that gives those symptoms, then those may not be from prednisone. I hope I have clarified you a bit. Let me know if you need more clarifications. Otherwise please kindly close and rate the answer. Regards, Dr.Papaqako